Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244027] of Michael C. Reed

Papers Published

  1. Reed, M; Rosen, L, Support properties of the free measure for Boson fields, Communications in Mathematical Physics, vol. 36 no. 2 (1974), pp. 123-132, ISSN 0010-3616 [doi]
    (last updated on 2017/12/12)

    Abstract:
    Let μ be the measure on I′ (ℝd) corresponding to the Gaussian process with mean zero and covariance (f,(-Δ+1)-1g) on I (ℝd). It is proven that the set {Mathematical expression} has μ measure one if α>0 and β>1/2 and μ measure zero if α>0 and β<1/2; here Δd-1 is the Laplacian in any d-1 dimensions when d>1 and Δ0=Δ. © 1974 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320